Alert archive / New Jersey / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 90, NWS Philadelphia/Mount Holly

June 28, 2010Burlington County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 28, 2010, 5:05 PM EDT for Burlington County, Ocean County, New Jersey. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2010, 5:05 PM EDT (21:05 UTC)
Expired
Jun 28, 2010, 6:00 PM EDT
In force
55 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Burlington County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 26 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 5:25 PM EDTTSTM WND GST 53Harvey Cedars, NJ
Jun 28, 5:35 PM EDTTSTM WND GST 44Seaside Heights, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 1:12 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 737 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
737 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WUUS51 KPHI 282105
SVRPHI
NJC005-029-282200-
/O.NEW.KPHI.SV.W.0090.100628T2105Z-100628T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT MON JUN 28 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
  CENTRAL OCEAN COUNTY IN SOUTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF TOMS RIVER...

* UNTIL 600 PM EDT

* AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR PENN STATE FOREST...OR 19
  MILES SOUTHWEST OF TOMS RIVER...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WARREN GROVE AROUND 510 PM EDT...
  BROOKVILLE AROUND 515 PM EDT...
  BARNEGAT AROUND 525 PM EDT...
  FORKED RIVER AND 6 MILES NORTH OF BARNEGAT LIGHT AROUND 535 PM
  EDT...
  6 MILES SOUTH OF SEASIDE HEIGHTS AROUND 545 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND
EASTERN PENNSYLVANIA.

&&

LAT...LON 3981 7407 3974 7409 3970 7412 3968 7415
      3970 7416 3968 7418 3960 7448 3984 7458
      3998 7410 3996 7408 3998 7407 3999 7405
TIME...MOT...LOC 2105Z 252DEG 26KT 3977 7442

$$

HAYES
4 follow-up statements
169 
WWUS51 KPHI 282120
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT MON JUN 28 2010

NJC005-029-282200-
/O.CON.KPHI.SV.W.0090.000000T0000Z-100628T2200Z/
OCEAN NJ-BURLINGTON NJ-
520 PM EDT MON JUN 28 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL BURLINGTON AND CENTRAL OCEAN COUNTIES...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WARREN GROVE...OR 16
MILES SOUTHWEST OF TOMS RIVER...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OCEAN ACRES BY 525 PM EDT...
  BARNEGAT BY 530 PM EDT...
  WARETOWN BY 535 PM EDT...
  FORKED RIVER AND BARNEGAT LIGHT BY 540 PM EDT...
  6 MILES SOUTH OF SEASIDE PARK BY 550 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND
EASTERN PENNSYLVANIA.

&&

LAT...LON 3981 7407 3974 7409 3970 7412 3968 7415
      3970 7416 3966 7427 3962 7440 3987 7447
      3998 7410 3996 7408 3998 7407 3999 7405
TIME...MOT...LOC 2120Z 252DEG 26KT 3977 7433

$$

HAYES
201 
WWUS51 KPHI 282128
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
528 PM EDT MON JUN 28 2010

NJC005-282138-
/O.CAN.KPHI.SV.W.0090.000000T0000Z-100628T2200Z/
BURLINGTON NJ-
528 PM EDT MON JUN 28 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURLINGTON COUNTY
IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND
EASTERN PENNSYLVANIA.

LAT...LON 3981 7407 3974 7409 3970 7412 3968 7415
      3970 7416 3966 7427 3964 7434 3975 7438
      3988 7442 3998 7410 3996 7408 3998 7407
      3999 7405
TIME...MOT...LOC 2128Z 252DEG 26KT 3978 7424

$$

NJC029-282200-
/O.CON.KPHI.SV.W.0090.000000T0000Z-100628T2200Z/
OCEAN NJ-
528 PM EDT MON JUN 28 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL OCEAN COUNTY...

AT 524 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR BROOKVILLE...OR 13 MILES SOUTHWEST OF TOMS RIVER...MOVING EAST
AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WARETOWN AND 7 MILES NORTH OF HARVEY CEDARS BY 535 PM EDT...
  FORKED RIVER...BARNEGAT LIGHT...9 MILES SOUTH OF BEACHWOOD AND 9
  MILES SOUTH OF PINE BEACH BY 540 PM EDT...
  8 MILES SOUTH OF OCEAN GATE AND 9 MILES SOUTH OF ISLAND HEIGHTS BY
  545 PM EDT...
  7 MILES SOUTH OF SEASIDE PARK AND 8 MILES SOUTH OF SEASIDE HEIGHTS
  BY 550 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND
EASTERN PENNSYLVANIA.

&&

LAT...LON 3981 7407 3974 7409 3970 7412 3968 7415
      3970 7416 3966 7427 3964 7434 3975 7438
      3988 7442 3998 7410 3996 7408 3998 7407
      3999 7405
TIME...MOT...LOC 2128Z 252DEG 26KT 3978 7424

$$

HAYES
489 
WWUS51 KPHI 282140
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 PM EDT MON JUN 28 2010

NJC029-282200-
/O.CON.KPHI.SV.W.0090.000000T0000Z-100628T2200Z/
OCEAN NJ-
540 PM EDT MON JUN 28 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL OCEAN COUNTY...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FORKED RIVER...OR 
10 MILES SOUTH OF TOMS RIVER...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTH OF SEASIDE PARK BY 550 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND
EASTERN PENNSYLVANIA.

&&

LAT...LON 3970 7422 3987 7430 3994 7406 3981 7407
      3974 7409 3973 7410
TIME...MOT...LOC 2139Z 251DEG 26KT 3982 7415

$$

HAYES
154 
WWUS51 KPHI 282154
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EDT MON JUN 28 2010

NJC029-282205-
/O.EXP.KPHI.SV.W.0090.000000T0000Z-100628T2200Z/
OCEAN NJ-
554 PM EDT MON JUN 28 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OCEAN COUNTY WILL
EXPIRE AT 600 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND
EASTERN PENNSYLVANIA.

LAT...LON 3970 7422 3987 7430 3994 7406 3981 7407
      3974 7409 3973 7410
TIME...MOT...LOC 2155Z 251DEG 26KT 3985 7400

$$

HAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:09 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 28, 3:09 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EDT MON JUN 28 2010

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION LATE TONIGHT. AHEAD OF THE
FRONT...SHOWERS AND SCATTERED STRONG THUNDERSTORMS ARE EXPECTED.
BEHIND THE FRONT...SLIGHTLY COOLER AND GRADUALLY LESS HUMID
CONDITIONS ARE EXPECTED TUESDAY. COOLER AND SIGNIFICANTLY LESS
HUMID CONDITIONS ARE EXPECTED TUESDAY NIGHT THROUGH THE END OF THE
WEEK...COURTESY OF HIGH PRESSURE BUILDING EAST FROM THE MIDWEST
STATES. AS THE HIGH GETS OFFSHORE THIS WEEKEND...EXPECT WARMER AND
MORE HUMID CONDITIONS FOR THE UPCOMING HOLIDAY WEEKEND INTO EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MAY HAVE TO EXTEND THE HEAT ADVISORY UNTIL 0000 UTC FOR PLACES WHERE
IT IS IN EFFECT NOW. DEPENDING ON CONVECTIVE TRENDS...MAY NOT BE
ABLE TO GET BELOW CRITERIA BY 500 PM.

AS EXPECTED...THE INITIAL SURFACE COLD FRONT APPEARS AS THOUGH IT
WILL CROSS THE REGION BETWEEN 0900 UTC AND 1200 UTC TUESDAY. THE
BEST INSTABILITY AHEAD OF THE FRONT SHOULD START TO SUBSIDE AFTER
SUNSET. BEFORE THAT HAPPENS...STILL EXPECTING THE POTENTIAL FOR
SEVERE WEATHER...WITH THE BEST INSTABILITY SOUTH AND THE BEST SHEAR
NORTH.

WHILE THE BEST CONVECTIVE ACTIVITY PROBABLY DONE AROUND 0000
UTC...WILL HOLD ONTO THE MENTION OF SHOWERS AND THUNDERSTORMS
THROUGH THE EARLY MORNING HOURS. THE BEST INSTABILITY ALOFT WILL
STILL BE PRESENT...AND THE DRIER AIR WILL STILL BE A FEW HOURS AWAY.
WILL HAVE TO HOLD ONTO THE CLOUDS FOR MUCH OF THE NIGHT...ESPECIALLY
ACROSS EASTERN ZONES...AS MID LEVEL CLOUDS MAY HANG ON UNTIL 1200
UTC. BASED ON THE SLOWER TIMING OF THE FRONT...LEANED TOWARD THE
HIGHER GFS MOS NUMBERS FOR LOWS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
WILL HAVE TO WAIT FOR A SECOND SHORT WAVE IN THE NORTHERN FLOW TO
PUSH NORTH OF THE REGION TUESDAY BEFORE THE TRUE AIRMASS CHANGE
OCCURS. CLEARING SHOULD OCCUR DURING THE MORNING HOURS ACROSS
EASTERN ZONES. AFTER THIS...THERE MAY BE SOME CUMULUS BUILDUPS IN
THE AFTERNOON...ESPECIALLY ACROSS THE HIGHER TERRAIN. ELSEWHERE...
CONVECTIVE TEMPERATURE APPEAR TO BE OUT OF REACH (OUTSIDE OF THE
TERRAIN).

AT THIS POINT...ANY CUMULUS DEVELOPMENT SHOULD BE CAPPED FOR MOST OF
THE AREA...SO FOR NOW WILL LEAVE OUT THE CHANCE OF SHOWERS. THERE IS
A SMALL CHANCE OF SHOWERS WITH BUILDUPS ACROSS THE HIGHER
TERRAIN...BUT WILL LEAVE THIS OUT FOR NOW. THE INITIAL COLD FRONT
MAY GET HUNG UP JUST SOUTH OF THE AREA. MODEL CONSENSUS SUGGEST THAT
ANY SHOWER ACTIVITY WITH THE FRONT SHOULD BE SOUTH OF THE FORECAST
AREA.

THE SECOND SHORT WAVE IN THE NORTHERN FLOW WILL PUSH A BOUNDARY
ACROSS THE REGION DURING THE MID TO LATE AFTERNOON. BEFORE
THIS...HUMIDITY VALUES WILL DROP...BUT THE WARMTH OF COLUMN WILL NOT
CHANGE MUCH. 850 MB TEMPERATURES NEAR 15 CELSIUS ACROSS SOUTHEAST
ZONES WILL STILL SUPPORT 90 DEGREE READINGS. AT THIS POINT...IT
APPEARS AS THOUGH THE GFS MOS NUMBERS ARE A BIT TOO HIGH GIVEN 850
MB TEMPERATURES.

WITH LOWER HUMIDITIES TUESDAY...HEAT INDEX VALUES ARE NOT EXPECTED
TO EXCEED 93 F...SO WILL NOT EXTEND THE EXCESSIVE HEAT WARNING FOR
THE URBAN AREAS FOR TUESDAY AFTERNOON.

THE TRUE AIRMASS CHANGE COMES WITH THE WEAK COLD FRONT/TROUGH
PASSAGE LATE TUESDAY AFTERNOON. IN THE COLD AIR ADVECTION...THERE
COULD BE SOME CLOUDINESS IN THE HIGHER TERRAIN FOR A TIME.
ELSEWHERE...WOULD EXPECT MAINLY CLEAR SKIES.

THE EXCEPTION HERE MAY BE THE SOUTHERNMOST AREAS. MODELS HAVE BEEN
CONSISTENT TRYING TO MOVE A MID LEVEL SHORT WAVE OVER THE STALLED
FROM OVER THE SOUTHERN DELMARVA. THIS MID LEVEL CLOUDINESS SHOULD
AFFECT SOUTHERN ZONES. AT THIS POINT...THE LOWER LEVELS SHOULD BE
TOO DRY TO SUPPORT SHOWERS AS FAR NORTH AS SOUTHERN DELAWARE AND
WILL LEAVE OUT FOR NOW. THIS MAY HAVE TO BE REVISITED AS TIME GOES
ON.

WEDNESDAY LOOKS DRY AS SURFACE HIGH PRESSURE BUILDS IN FROM THE
WEST. THE AIRMASS CHANGE WILL BE MOST NOTICEABLE HERE...WITH COOLER
TEMPERATURES AND MUCH LOWER DEW POINTS. WITH LOWERING HEIGHTS IN
RESPONSE TO A CLOSED MID LEVEL SYSTEM DROPPING SOUTH FROM ONTARIO...
WOULD EXPECT HIGHS TO BE CLOSE TO 80 FOR MOST LOCATIONS WITH GOOD
MIXING.

MID LEVEL TEMPERATURES DROP WEDNESDAY AFTERNOON AS WELL. THE COLUMN
SHOULD BE CAPPED...AND CONVECTIVE TEMPERATURES LOOK TO BE OUT OF
REACH FOR MOST PLACES. COULD AGAIN SEE CUMULUS BUILDUPS...ESPECIALLY
ACROSS THE HIGHER TERRAIN...BUT FOR NOW WILL KEEP WEDNESDAY DRY.

THE CLOSED MID LEVEL SYSTEM MAKES ITS CLOSEST APPROACH THURSDAY. THE
MID LEVEL SHORT WAVE CROSSES THE NORTHERN ZONES DURING THE AFTERNOON
DURING WHICH TIME 500 MB TEMPERATURES DROP TO NEAR MINUS 18 CELSIUS.
THE COLUMN MAY NOT BE AS CAPPED FOR THURSDAY...ESPECIALLY ACROSS
NORTHERN AREAS. MAY INDICATE A SLIGHT CHANCE OF SHOWERS FOR THESE
AREAS THURSDAY...BUT ELSEWHERE WILL KEEP THINGS DRY FOR NOW.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HIGH (PRESSURE) AND DRY IS THE WAY THE EXTENDED LOOKS RIGHT NOW.
SURFACE HIGH PRESSURE WILL MOVE ACROSS THE REGION AND SLIDE OFFSHORE
THIS WEEKEND. MEANWHILE, AN UPPER LEVEL TROUGH MOVES TO OUR EAST AS
RIDGING ALOFT MOVES OVER OUR REGION. THIS WILL KEEP ANY SYSTEMS AWAY
FROM OUR AREA THROUGH THE PERIOD. WE WILL ONCE AGAIN SEE HOT
TEMPERATURES ACROSS OUR AREA AS THE HIGH MODIFIES THROUGH THE
WEEKEND. TEMPERATURES WILL START OFF IN THE 80S BUT SHOULD REACH
INTO THE LOWER 90S FOR THE HOLIDAY ON SUNDAY AND INTO EARLY NEXT
WEEK.

GIVEN THE PATTERN, THERE SEEMS TO BE VERY LITTLE CHANCES FOR
PRECIPITATION THROUGH THE EXTENDED AND INTO THE NEW WORK WEEK.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
A COLD FRONT WILL APPROACH THE AREA FROM THE WEST LATE THIS
AFTERNOON AND EVENING, MOVING TO THE COAST DURING THE LATE OVERNIGHT
HOURS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FIRE UP AHEAD OF
THIS FRONT IN UNSTABLE AIR AROUND MID AFTERNOON, THEN CONTINUE INTO
THE EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS CAN BE EXPECTED
WHEREVER THUNDERSTORMS OCCUR.

AFTER THE TSTMS END DURING THE LATE EVENING HOURS, CONDS WILL RETURN
TO VFR AND REMAIN THAT WAY THRU THE REST OF THE TAF PD.  A MORE WLY
WIND IS EXPECTED ON TUESDAY, BEHIND THE CDFNT, WITH SPEEDS AGAIN IN
THE 10 TO 15 KT RANGE.  THE WLY WINDS WILL BRING IN MUCH DRIER AIR.

OUTLOOK...
AN AREA OF HIGH PRESSURE FROM THE MIDWEST THEN GRADUALLY SLIDES
EASTWARD TUESDAY NIGHT THROUGH THURSDAY WITH A NLY TO NWLY FLOW.
EXCELLENT FLYING CONDS ARE EXPECTED DURG THIS TIME.

&&

.MARINE...
THE SWLY FLOW HAS INCREASED DURING THE DAY IN ADVANCE OF AN
APPROACHING COLD FRONT, WITH GUSTS APPROACHING 25 KT AND SEAS IN THE
5 TO 6 FOOT RANGE OVER THE OCEAN WATERS. EXPECT LITTLE CHANGE
THROUGH THE EVENING HOURS AS THE FRONT TAKES ITS TIME CROSSING THE
FORECAST WATERS, PERHAPS NOT MOVING FURTHER OUT TO SEA UNTIL LATER
ON TUESDAY. WITH THIS IN MIND, SCA ISSUED EARLIER WILL CONTINUE
UNTIL 10Z (6AM) TUESDAY. OVERNIGHT SHIFT CAN RE-EVALUATE AND
DETERMINE IF A BETTER ENDING TIME IS WARRANTED.

A MORE NWLY FLOW IS EXPECTED THROUGH MUCH OF THE REST OF THE WEEK
AND NO ADDITIONAL MARINE FLAGS ARE ANTICIPATED ATTM, WITH HIGH
PRESSURE AT THE SFC BACK IN CONTROL.

&&

.FIRE WEATHER...
HAVE HAD SOME FIRES IN PORTIONS OF CENTRAL AND SOUTHERN NEW JERSEY
THE PAST COUPLE OF DAYS. WILL HAVE TO SEE HOW MUCH RAIN OCCURS WITH
THE CONVECTIVE THIS EVENING. AREAS THAT GET LITTLE RAIN MAY BE
FACING SEVERAL MORE DAYS WITHOUT A WETTING RAIN.

CONDITIONS COULD GET CLOSE TO RED FLAG TUESDAY IN AREAS THAT DO NOT
RECEIVE RAIN THIS EVENING. MINIMUM RELATIVE HUMIDITIES COULD DROP TO
AS LOW AS 33 PERCENT IN PLACES...WITH WINDS GUSTING TO 20 MPH. SINCE
WE MAY NOT MEET RED FLAG CONDITIONS...AND OTHER HEADLINES ARE IN
PLACE NOW...WILL HOLD OFF ON FIRE WEATHER WATCH FOR NOW.

DEPENDING ON HOW GETS RAIN TONIGHT...THIS MAY BECOME NECESSARY AS
EARLY AS WEDNESDAY...AS RELATIVE HUMIDITIES DROP AGAIN CLOSE TO 30
PERCENT AND WINDS GUST TO 20 MPH.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     PAZ067>071.
NJ...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR NJZ012>014-016-
     020>023-027.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
     017>019.
DE...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR DEZ002-003.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR MDZ015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...HAYES
NEAR TERM...HAYES
SHORT TERM...HAYES
LONG TERM...MEOLA
AVIATION...MIKETTA
MARINE...MIKETTA
FIRE WEATHER...HAYES
Hazardous weather outlook, Jun 28, 1:27 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
127 PM EDT MON JUN 28 2010

DEZ004-MDZ008-012-NJZ001-007>010-024>026-PAZ054-055-060>062-291730-
DELAWARE BEACHES-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
127 PM EDT MON JUN 28 2010

...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST
MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002-003-MDZ015-019-020-NJZ012>014-016-020>023-027-291730-
KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
127 PM EDT MON JUN 28 2010

...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-NJZ015-017>019-PAZ067>071-291730-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
127 PM EDT MON JUN 28 2010

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450>455-291730-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
127 PM EDT MON JUN 28 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...
...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-291730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
127 PM EDT MON JUN 28 2010

...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 28, 3:49 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT MON JUN 28 2010

NJZ001-007>010-PAZ060>062-068-069-282115-
BERKS PA-BUCKS PA-HUNTERDON NJ-LEHIGH PA-MONTGOMERY PA-MORRIS NJ-
NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
349 PM EDT MON JUN 28 2010

...LINE OF SCATTERED AND STRONG THUNDERSTORMS WILL AFFECT
BERKS...BUCKS...HUNTERDON...LEHIGH...MONTGOMERY...MORRIS...
NORTHAMPTON...SOMERSET...SUSSEX AND WARREN COUNTIES...

AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF
NEWTON TO 12 MILES SOUTHWEST OF ALLENTOWN...MOVING EAST AT 30 MPH.
THE THUNDERSTORMS WILL BE NEAR SUCCASUNNA...BUDD LAKE AROUND 400
PM...VICTORY GARDENS...DOVER AROUND 415 PM...MORRIS PLAINS...
PARSIPPANY AROUND 430 PM...LINCOLN PARK...PEQUANNOCK TOWNSHIP AROUND
445 PM...MARTINSVILLE AND FLAGTOWN AROUND 500 PM.

WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE WITH THESE STORMS. IF YOU
SEE THREATENING WEATHER. PLEASE MOVE INDOORS QUICKLY.

LAT...LON 4089 7433 4086 7431 4078 7437 4074 7436
      4067 7445 4064 7440 4056 7453 4048 7447
      4037 7461 4037 7473 4042 7475 4041 7480
      4038 7482 4037 7487 4034 7486 4033 7493
      4045 7562 4106 7465 4097 7427 4089 7427

TFG
Special weather statement, Jun 28, 3:55 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT MON JUN 28 2010

DEZ001-NJZ016>018-021-022-282100-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-NEW CASTLE DE-
SALEM NJ-
355 PM EDT MON JUN 28 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CAMDEN...CUMBERLAND...GLOUCESTER...NEW CASTLE AND SALEM COUNTIES...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 12 MILES EAST OF MIDDLETOWN...MOVING
EAST AT 30 MPH. THESE THUNDERSTORMS WILL BE NEAR SALEM...PENNSVILLE
AROUND 400 PM...ALLOWAY...SEABROOK FARMS AROUND 415 PM...ELMER...
OLIVET AROUND 430 PM...CLAYTON...NEWFIELD AROUND 445 PM...VICTORY
LAKES AND MONROE TOWNSHIP AROUND 500 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3938 7545 3943 7548 3946 7555 3950 7557
      3952 7554 3957 7553 3958 7556 3946 7558
      3942 7553 3938 7550 3936 7560 3969 7563
      3992 7504 3951 7470

HAYES
Special weather statement, Jun 28, 4:05 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT MON JUN 28 2010

NJZ001-007-008-282100-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
405 PM EDT MON JUN 28 2010

...A STRONG THUNDERSTORM WILL AFFECT MORRIS...SUSSEX AND WARREN
COUNTIES...

AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTH OF NEWTON...MOVING NORTHEAST AT 40
MPH. THE THUNDERSTORM WILL BE NEAR MOUNT ARLINGTON...NETCONG AROUND
415 PM...LAKE TELEMARK...GREEN POND AROUND 430 PM...BUTLER AND
RIVERDALE AROUND 445 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4073 7475 4088 7489 4116 7442 4115 7442
      4108 7449 4104 7449 4105 7444 4102 7442
      4101 7432 4099 7429 4096 7427

HAYES
Special weather statement, Jun 28, 4:22 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 PM EDT MON JUN 28 2010

NJZ016>022-027-282115-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
422 PM EDT MON JUN 28 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
BURLINGTON...CAMDEN...CUMBERLAND...GLOUCESTER...OCEAN AND SALEM
COUNTIES...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 12 MILES NORTHWEST OF VINELAND...
MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CLAYTON...
NEWFIELD AROUND 430 PM...VICTORY LAKES...MONROE TOWNSHIP AROUND 445
PM...COLLINGS LAKES...FOLSOM AROUND 500 PM...HAMMONTON AND ATSION
AROUND 515 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3935 7525 3974 7542 4001 7470 3955 7439

HAYES
Special weather statement, Jun 28, 4:29 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT MON JUN 28 2010

NJZ012-013-015-019-020-PAZ069-282130-
BUCKS PA-MERCER NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
WESTERN MONMOUTH NJ-
429 PM EDT MON JUN 28 2010

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...MERCER...
MIDDLESEX...MONMOUTH AND OCEAN COUNTIES...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF TRENTON...MOVING EAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR CROSSWICKS...FIELDSBORO AROUND 445
PM...IMLAYSTOWN...ALLENTOWN AROUND 500 PM...CLARKSBURG...ROOSEVELT
AROUND 515 PM...WEST FREEHOLD AND ADELPHIA AROUND 530 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4038 7419 4012 7410 4000 7492 4018 7499

HAYES
Special weather statement, Jun 28, 4:38 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 PM EDT MON JUN 28 2010

NJZ016>018-020>022-027-282130-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
438 PM EDT MON JUN 28 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
BURLINGTON...CAMDEN...CUMBERLAND...GLOUCESTER...OCEAN AND SALEM
COUNTIES...

AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES NORTH OF VINELAND...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR COLLINGS
LAKES...BUENA AROUND 445 PM...HAMMONTON...FOLSOM AROUND 500
PM...BATSTO...ATSION AROUND 515 PM...WHARTON STATE FOREST AND WADING
RIVER AROUND 530 PM.

AS MUCH AS AN INCH OF RAIN MAY FALL WITH THESE STORMS IN LESS THAN
30 MINUTES...AND THIS COULD CAUSE ROADSIDE DITCHES AND SMALL STREAMS
TO FILL QUICKLY.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3989 7443 3965 7429 3944 7504 3961 7514

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 4:33 AM EDTHeat AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 2 more12 hr
Jun 28, 1:03 PM EDTSpecial Weather StatementPHIMorris, Sussex, Warren57 min
Jun 28, 1:48 PM EDTSpecial Weather StatementPHISalem87 min
Jun 28, 1:50 PM EDTSpecial Weather StatementPHIMorris, Sussex85 min
Jun 28, 2:26 PM EDTSpecial Weather StatementPHIBurlington, Middlesex, Monmouth, Ocean94 min
Jun 28, 2:40 PM EDTSpecial Weather StatementPHICamden, Cumberland, Gloucester, Salem95 min
Jun 28, 3:49 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset86 min
Jun 28, 3:55 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem65 min
Jun 28, 4:05 PM EDTSpecial Weather StatementPHIMorris55 min
Jun 28, 4:06 PM EDTSpecial Marine WarningPHI84 min
Jun 28, 4:22 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester53 min
Jun 28, 4:29 PM EDTSpecial Weather StatementPHIMercer61 min
Jun 28, 4:38 PM EDTSpecial Weather StatementPHIAtlantic52 min
Jun 28, 4:46 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland59 min
Jun 28, 4:49 PM EDTSpecial Marine WarningPHI86 min
Jun 28, 5:08 PM EDTSpecial Marine WarningPHI82 min
Jun 28, 5:16 PM EDTSpecial Weather StatementPHIAtlantic59 min
Jun 28, 5:41 PM EDTSpecial Marine WarningPHI94 min
Jun 28, 5:54 PM EDTSpecial Marine WarningPHI96 min
Jun 28, 7:53 PM EDTSpecial Marine WarningPHI76 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.